Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)



The finitary isomorphism theorem for Markov shifts

Authors: M. Keane and M. Smorodinsky
Journal: Bull. Amer. Math. Soc. 1 (1979), 436-438
MSC (1970): Primary 28A65
MathSciNet review: 520082
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. M. A. Akcoglu, A. del Junco and M. Rahe, Finitary codes between Markov processes (to appear). MR 525312
  • 2. R. L. Adler, P. Shields and M. Smorodinsky, Irreducible Markov shifts, Ann. Math. Statist. 43 (1972), 1027-1029. MR 307348
  • 3. R. L. Adler and B. Marcus, Topological entropy and equivalence of dynamical systems (to appear). MR 533691
  • 4. R. Adler and B. Weiss, Similarity of automorphisms of the torus, Mem. Amer. Math. Soc. No. 98 (1970). MR 257315
  • 5. R. Bowen, Smooth partitions of Anosov diffeomorphism are weak Bernoulli, Israel J. Math. 21 (1975), 95-100. MR 385927
  • 6. N. Friedman and D. S. Ornstein, On isomorphism of weak Bernoulli transformations, Advances in Math. 5 (1971), 354-394. MR 274718
  • 7. M. Keane and M. Smorodinsky, A class of finitary codes, Israel J. Math. 26 (1977), 352-371. MR 450514
  • 8. M. Keane and M. Smorodinsky, Bernoulli schemes of the same entropy are finitarily isomorphic, Ann. of Math, (to appear). MR 528969
  • 9. M. Smorodinsky, β-Automorphisms are Bernoulli shifts, Acta Math. Acad. Sci. Hungar. 24 (1973), 273-278. MR 346133

Similar Articles

Retrieve articles in Bulletin of the American Mathematical Society with MSC (1970): 28A65

Retrieve articles in all journals with MSC (1970): 28A65

Additional Information


American Mathematical Society